Numerical Analysis and Scientific Computing

[1] Spectral viscosity method with generalized Hermite functions for nonlinear conservation laws

Xue Luo Beihang University

Numerical Analysis and Scientific Computing mathscidoc:1804.25034

Applied Numerical Mathematics, 123, 256-274, 2018
[ Download ] [ 2018-04-16 12:46:23 uploaded by xluo ] [ 28 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Error Analysis of the Wiener-Askey Polynomial Chaoswith Hyperbolic Cross Approximation and Its Applicationto Differential Equations with Random Inputs

Xue Luo Beihang University

Numerical Analysis and Scientific Computing mathscidoc:1804.25033

J.Comput.Appl. Math., 335, 242-269, 2018
[ Download ] [ 2018-04-16 12:39:12 uploaded by xluo ] [ 37 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Discontinuous Galerkin methods for Maxwell's equations in Drude metamaterials on unstructured meshes

Cengke Shi Brown University Jichun Li Chi-Wang Shu Brown University

Numerical Analysis and Scientific Computing mathscidoc:1804.25032

Journal of Computational and Applied Mathematics, 2018
[ Download ] [ 2018-04-16 11:13:35 uploaded by chiwangshu ] [ 25 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Third order implicit-explicit Runge-Kutta local discontinuous Galerkin methods with suitable boundary treatment for convection-diffusion problems with Dirichlet boundary conditions

Haijin Wang Qiang Zhang Chi-Wang Shu Brown University

Numerical Analysis and Scientific Computing mathscidoc:1804.25031

Journal of Computational and Applied Mathematics, 2018
[ Download ] [ 2018-04-16 11:11:02 uploaded by chiwangshu ] [ 23 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Conservative high order positivity-preserving discontinuous Galerkin methods for linear hyperbolic and radiative transfer equations

Dan Ling Juan Cheng Chi-Wang Shu Brown University

Numerical Analysis and Scientific Computing mathscidoc:1804.25030

Journal of Scientific Computing, 2018
[ Download ] [ 2018-04-16 11:08:50 uploaded by chiwangshu ] [ 12 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Bound-preserving modified exponential Runge-Kutta discontinuous Galerkin methods for scalar hyperbolic equations with stiff source terms

Juntao Huang Chi-Wang Shu Brown University

Numerical Analysis and Scientific Computing mathscidoc:1804.25029

Journal of Computational Physics, 361, 111-135, 2018
[ Download ] [ 2018-04-16 11:06:11 uploaded by chiwangshu ] [ 11 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On the time growth of the error of the DG method for advective problems

Vaclav Kucera Chi-Wang Shu Brown University

Numerical Analysis and Scientific Computing mathscidoc:1804.25028

IMA Journal of Numerical Analysis, 2018
[ Download ] [ 2018-04-16 11:03:35 uploaded by chiwangshu ] [ 14 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Discontinuous-Galerkin methods for a kinetic model of self-organized dynamics

Francis Filbet Chi-Wang Shu Brown University

Numerical Analysis and Scientific Computing mathscidoc:1804.25027

Mathematical Models and Methods in Applied Sciences, 2018
[ Download ] [ 2018-04-16 11:00:18 uploaded by chiwangshu ] [ 10 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Superconvergence of discontinuous Galerkin method for nonlinear hyperbolic equations

Waixiang Cao Chi-Wang Shu Brown University Yang Yang Zhimin Zhang

Numerical Analysis and Scientific Computing mathscidoc:1804.25026

SIAM Journal on Numerical Analysis, 2018
[ Download ] [ 2018-04-16 10:57:14 uploaded by chiwangshu ] [ 7 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Optimal error estimates of the semidiscrete central discontinuous Galerkin methods for linear hyperbolic equations

Yong Liu Chi-Wang Shu Brown University Mengping Zhang

Numerical Analysis and Scientific Computing mathscidoc:1804.25025

SIAM Journal on Numerical Analysis, 56, 520-541, 2018
[ Download ] [ 2018-04-16 10:53:34 uploaded by chiwangshu ] [ 10 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Entropy stable high order discontinuous Galerkin methods for ideal compressible MHD on structured meshes

Yong Liu Chi-Wang Shu Brown University Mengping Zhang

Numerical Analysis and Scientific Computing mathscidoc:1804.25024

Journal of Computational Physics, 354, 163-178, 2018
[ Download ] [ 2018-04-16 10:50:43 uploaded by chiwangshu ] [ 10 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Implicit positivity-preserving high order discontinuous Galerkin methods for conservation laws

Tong Qin Brown University Chi-Wang Shu Brown University

Numerical Analysis and Scientific Computing mathscidoc:1804.25023

SIAM Journal on Scientific Computing, 40, A81-A107, 2018
[ Download ] [ 2018-04-16 10:47:44 uploaded by chiwangshu ] [ 11 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] A discontinuous Galerkin method for nonlinear parabolic equations and gradient flow problems with interaction potentials

Zheng Sun Jose A. Carrillo Chi-Wang Shu Brown University

Numerical Analysis and Scientific Computing mathscidoc:1804.25022

Journal of Computational Physics, 352, 76-104, 2018
[ Download ] [ 2018-04-16 10:44:26 uploaded by chiwangshu ] [ 6 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Local discontinuous Galerkin methods with implicit-explicit time-marching for time-dependent incompressible fluid flow

Haijin Wang Yunxian Liu Qiang Zhang Chi-Wang Shu Brown University

Numerical Analysis and Scientific Computing mathscidoc:1804.25021

Mathematics of Computation, 2018
[ Download ] [ 2018-04-16 10:41:54 uploaded by chiwangshu ] [ 6 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] On local conservation of numerical methods for conservation laws

Cengke Shi Brown University Chi-Wang Shu Brown University

Numerical Analysis and Scientific Computing mathscidoc:1804.25020

Computers and Fluids, 2018
[ Download ] [ 2018-04-16 10:38:54 uploaded by chiwangshu ] [ 10 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Positivity-preserving high-order schemes for conservation laws on arbitrarily distributed point clouds with a simple WENO limiter

Jie Du Tsinghua University Chi-Wang Shu Brown University

Numerical Analysis and Scientific Computing mathscidoc:1804.25019

International Journal of Numerical Analysis and Modeling, 15, 1-25, 2018
[ Download ] [ 2018-04-16 10:36:11 uploaded by chiwangshu ] [ 6 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Positivity-preserving and symmetry-preserving Lagrangian schemes for compressible Euler equations in cylindrical coordinates

Dan Ling Juan Cheng Chi-Wang Shu Brown University

Numerical Analysis and Scientific Computing mathscidoc:1804.25018

Computers and Fluids, 157, 112-130, 2017
[ Download ] [ 2018-04-16 10:33:00 uploaded by chiwangshu ] [ 7 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Numerical study on the convergence to steady state solutions of a new class of high order WENO schemes

Jun Zhu Chi-Wang Shu Brown University

Numerical Analysis and Scientific Computing mathscidoc:1804.25017

Journal of Computational Physics, 349, 80-96, 2017
[ Download ] [ 2018-04-16 10:30:17 uploaded by chiwangshu ] [ 5 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] Unconditional energy stability analysis of a second order implicit-explicit local discontinuous Galerkin method for the Cahn-Hilliard equation

Huailing Song Chi-Wang Shu Brown University

Numerical Analysis and Scientific Computing mathscidoc:1804.25016

Journal of Scientific Computing, 73, 1178-1203, 2017
[ Download ] [ 2018-04-16 10:27:19 uploaded by chiwangshu ] [ 6 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] A new trouble-cell indicator for discontinuous Galerkin methods for hyperbolic conservation laws

Guosheng Fu Brown University Chi-Wang Shu Brown University

Numerical Analysis and Scientific Computing mathscidoc:1804.25015

Journal of Computational Physics, 347, 305-327, 2017
[ Download ] [ 2018-04-16 10:24:18 uploaded by chiwangshu ] [ 9 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] Entropy stable high order discontinuous Galerkin methods with suitable quadrature rules for hyperbolic conservation laws

Tianheng Chen Brown University Chi-Wang Shu Brown University

Numerical Analysis and Scientific Computing mathscidoc:1804.25014

Journal of Computational Physics, 345, 427-461, 2017
[ Download ] [ 2018-04-16 10:21:09 uploaded by chiwangshu ] [ 6 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] Superconvergence of discontinuous Galerkin methods for 1-D linear hyperbolic equations with degenerate variable coefficients

Waixiang Cao Chi-Wang Shu Brown University Zhimin Zhang

Numerical Analysis and Scientific Computing mathscidoc:1804.25013

ESAIM: Mathematical Modelling and Numerical Analysis, 51, 2213-2235, 2017
[ Download ] [ 2018-04-16 10:18:42 uploaded by chiwangshu ] [ 8 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] Discontinuous Galerkin deterministic solvers for a Boltzmann-Poisson model of hot electron transport by averaged empirical pseudopotential band structures

Jose Morales-Escalante Irene M. Gamba Yingda Cheng Armando Majorana Chi-Wang Shu Brown University James Chelikowsky

Numerical Analysis and Scientific Computing mathscidoc:1804.25012

Computer Methods in Applied Mechanics and Engineering, 321, 209-234, 2017
[ Download ] [ 2018-04-16 10:15:51 uploaded by chiwangshu ] [ 13 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] Discontinuous Galerkin methods for weakly coupled hyperbolic multi-domain problems

Qingyuan Liu Chi-Wang Shu Brown University Mengping Zhang

Numerical Analysis and Scientific Computing mathscidoc:1804.25011

SIAM Journal on Scientific Computing, 39, A2201-A2230, 2017
[ Download ] [ 2018-04-16 09:48:03 uploaded by chiwangshu ] [ 11 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] Stability analysis and error estimates of local discontinuous Galerkin methods with implicit-explicit time-marching for the time-dependent fourth order PDEs

Haijin Wang Qiang Zhang Chi-Wang Shu Brown University

Numerical Analysis and Scientific Computing mathscidoc:1804.25010

ESAIM: Mathematical Modelling and Numerical Analysis, 51, 1931-1955, 2017
[ Download ] [ 2018-04-16 09:44:44 uploaded by chiwangshu ] [ 8 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved